Magical Truthsaying Bastard Shadesong (shadesong) wrote,
Magical Truthsaying Bastard Shadesong
shadesong

Frustration.

Yes, I am going to the doctor. On Monday. But I keep being so fractured that I can't remember everything I have to talk to him about, and anyway, putting it here is a good way of indicating why I have been maybe vague and odd lately.

* Sleep. I've gone from getting about 6 solid hours to 5 to 4. Sometimes I can get back to sleep after I wake up, but when I do, it's not deep or restful sleep. Possible solution: switch from Lunesta (already on the highest dose) to Ambien.

* Nausea. Constant low-to-moderate nausea since early December, with occasional peaks of severe nausea (why I had to sit down mid-song at karaoke and leave Staxmas early). Cause and possible solution unknown - I originally thought it was my new asthma medication, but I stopped taking it and the nausea only abated briefly; the worst of it is all post-meds.

* Alcohol. My body has radically changed how it processes it; I get hideously blind drunk off not much, which is not my normal. Also continue to get progressively drunker for several hours after I stop drinking; also not normal. The obvious solution is not to drink, but that's a big enough change in my body's processes that I think I should definitely be mentioning it to the doctor.

* Heart. I haven't had full-on supraventricular tachycardia, but I've been feeling flutters pretty frequently, for extended periods of time; this also makes me feel generally weak, ill, and tired. (I'm tired all around, and drinking less coffee because the coffee exacerbates the heart thing.) (Also my chest hurts, which I feel like is maybe a combination of the nausea and heart stuff.) Possible solution: changing my heart med or upping the dose.

But yeah. Doctor Monday.
Subscribe
  • Post a new comment

    Error

    default userpic

    Your IP address will be recorded 

    When you submit the form an invisible reCAPTCHA check will be performed.
    You must follow the Privacy Policy and Google Terms of use.
  • 13 comments